# SDR 9501261146

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bolt
- Condition: Cracked
- Location: Wing/Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CRACK INDICATIONS WERE FOUND ON THE WING PYLON TO FRONT SPAR FITTING ATTACH NR 2 LOWER BOLT.  REPLACED NR 2 AND NR 4 LOWER BOLTS.
